The classification problem for S-local torsion-free abelian groups of finite rank

Research output: Contribution to journalArticle

Abstract

Suppose that n≤2 and that S, T are sets of primes. Then the classification problem for the S-local torsion-free abelian groups of rank n is Borel reducible to the classification problem for the T-local torsion-free abelian groups of rank n if and only if S≤T.

Original languageEnglish (US)
Pages (from-to)3699-3723
Number of pages25
JournalAdvances in Mathematics
Volume226
Issue number4
DOIs
StatePublished - Mar 1 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Borel equivalence relation
  • Superrigidity
  • Torsion-free abelian group

Cite this